# SDR FDEA201211194098

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 80,497 hours, 32,807 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: AUB7092501
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON FORWARD FAIRING INBD AFT BLOWOUT DOOR MISSING.  PERFORMED DECAY PRESSURE CHECK IAW MM 36-00-01-5, NO LEAKS OR OTHER DEFECTS NOTES.  REPLACED MISSING PRESSURE RELIEF DOOR IN REF SRM 51-30-01 AND COMPLIED WITH EA 8-5410-164823, PART 3 (NO 1 ENG PYLON PRESSURE RELIEF DOOR MISSING) OK FOR SVC.  WHILE REPLACING DOOR ADJUSTED BENT CATCH AND CHECKED GOOD.
